MAUDE Adverse Event Report: XTANT MEDICAL HOLDINGS, INC. CALIX-C CERVICAL INTERBODY SPACER; INTERVERTEBRAL BODY FUSION DEVICE

XTANT MEDICAL HOLDINGS, INC. CALIX-C CERVICAL INTERBODY SPACER; INTERVERTEBRAL BODY FUSION DEVICE
Model Number C003-0027
Medical Device Problem Code Solder Joint Fracture (2324)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2022
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received notification of an instrument malfunction on (b)(6) 2022.It was reported that a cervical 6mm rasp malfunctioned during a surgical procedure.There were no know patient complications associated with this complaint and the procedure was successfully completed.The complaint instrument was returned to the manufacturer on 2/23/2022 for complaint assessment.
 
Additional Manufacturer Narrative
A visual assessment of the returned complaint rasp showed an instrument with repeated use, as identified by worn laser markings, surface scratches, and damaged peaks of the rasp portion.The rasp head was fractured from the instrument handle, and the distal tab portion of the handle was bent in a manner that suggests it was shifted superior or inferior while the rasp head maintained a fixed position.A functionality assessment was not performed due to the damaged condition of the complaint instrument, which was removed from distributable inventory.A dhr review was performed for the cervical rasp complaint lot and there were no manufacturing anomalies identified.The device met all required specifications prior to being released to distributable inventory.This lot has been available for distribution since 2/04/2020.There have been two other complaints of similar nature in the past 12 months.The manufacturer will continue to monitor the complaint device for complaints from the field.

Brand Name
CALIX-C CERVICAL INTERBODY SPACER
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
XTANT MEDICAL HOLDINGS, INC.
664 cruiser lane
belgrade MT 59714
Manufacturer (Section G)
XTANT MEDICAL HOLDINGS, INC.
664 cruiser lane
belgrade MT 59714
Manufacturer Contact
rebecca lennemann
664 cruiser lane
belgrade, MT 59714
MDR Report Key13715444
Report Number3005031160-2022-00015
Device Sequence Number6286909
Product Code ODP
UDI-Device IdentifierM697C00300271
UDI-PublicM697C00300271
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K171075
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC003-0027
Device Lot NumberSPE1987
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/23/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2022
Initial Report FDA Received Date03/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/04/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown